# SDR Y2PA96045

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39136585503
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YIP - WITH GEAR RAISED AFTER TAKEOFF RIGHT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT CAME ON, GEAR WAS CYCLED AND LIGHTS REMAINED ON.  REMOVED AND REPLACED RT MLG ACTUATOR.  FOUND LOOSE RIGHT GEAR DOOR SWITCH, TIGHTENED MOUNTING BOLTS.  OPS CHECK GOOD. (M)
